Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Unknown situation
Jun 21, 2013

Dear sir/MOm: I am 40 male with hiv positive and hcc too -not active- I started my ART med when my CD 4 was 13 about 3 month ago with Bioviprine_lazid-cotrimasazol everything goes well now about 1 week early symptom reappear rush irrationan inflammation digestion disorder lack of taste for meal. I did not change any in my diet or med what happened again drug resistance please let me know your view I get confused. Rgds

Response from Dr. Henry

Lazid (AZT + 3TC) can cause numerous stomach/taste abnormalities in some patients. Rash can also be seen from immune reconstitution syndrome (IRIS) due to improving CD4 (T-helper cell) counts when patients start effective HIV meds more common with a low starting CD4 count such as yours. I wide range of other non-HIV and HIV related problems can cause many of your symptoms so a clinical evaluation by your HIV doctor is recommended. Drug resistance is less likely if you are not missing any doses and if you are taking 3 active HIV medications so would review with your HIV doctor. KH



Previous
RE : Hemorrhoidectomy for HIV+ person with high blood glucose
Next
Re: Selzentry with thorazine (May 23, 2013)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement